# SDR CA971231006

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 6321 · Main Rotor Brake
- Part: Bolt
- Part number: D01521
- Condition: Worn
- Location: Rotor Brake
- Part time: 852 hours
- Component: 206340301103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER BELL ADVISORY, ROTOR BRAKE ASSY CHECKED AND ALL 4 CALIPER TO ROTOR BRAKE PAD THRU BOLTS WERE FOUND WORN 1/3 TO 1/2 WAY THROUGH.  WILL CHECK EVERY 200 HOURS.
